# SDR A6WA201542338

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 37,744 hours, 34,227 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE IN TOILET CAUTION AFTER TAKEOFF.  DECLARED EMER & COMPLIED WITH QRH.  PULLED CB P2, C5, D14, D15, S2 & U2.  RETURNED & DID NOT LAND OVERWEIGHT.  INSPECTED LAVATORY, NO DEFECTS NOTED.  NO SIGNS OF SMOKE OR FIRE FOUND.  R & R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.  SN OFF 09140, ON ADN2617.
